On a Class of Bernstein-Type Rational Functions
作者: Octavian Agratini
作者单位: 1Faculty of Mathematics and Computer Science , Babeş-Bolyai University , Cluj-Napoca , Romania
刊名: Numerical Functional Analysis and Optimization, 2020, Vol.41 (4), pp.483-494
来源数据库: Taylor & Francis Journal
DOI: 10.1080/01630563.2019.1664566
关键词: Abdulofizov generalizationBalázs-Szabados operatorKorovkin theoremLinear positive operatorModulus of smoothness
原始语种摘要: Abstract(#br)This note aims to highlight a general class of discrete linear and positive operators, focusing on some of their approximation properties. The construction includes a sequence of positive numbers strictly decreasing. Imposing additional conditions on it, we set the convergence of the operators towards the identity operator and establish upper bounds for the error of approximation. A probabilistic approach is given. Also, in certain weighted spaces the study of its approximation properties is developed.
全文获取路径: Taylor & Francis  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • smoothness 平滑度
  • operator 话务员
  • probabilistic 概率的
  • focusing 
  • approximation 近似
  • generalization 综合
  • graphic 图示的
  • bounds 界限
  • weighted 加权
  • Class B类放大器、 C类放大器